# SDR UHLA201505070391

- Difficulty date: May 7, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  BARE METAL ON FRAME 17 TOP AT RT SIDE. COMPLIED WITH ETD2015-170-041218.  MAJOR REPAIR.
